# SDR 3J7R2023052200001

- Difficulty date: May 21, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Filed by: DC Jet Services, repair station 3J7R729D
- Aircraft: N381QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800097
- Aircraft time: 13,472 hours, 8,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 3288M
- Condition: Discharged
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUR LIGHTS OF THE EMERGENCY LIGHTING SYSTEM FAIL TO ILLUMINATE.  THE LAV OVERHEAD LIGHT, THE TABLE OVERHEAD LIGHTS OF SEATS 5 AND 9, AND THE EMERGENCY EXIT FORWARD WING LIGHT.
